# SDR 2008UALA01840

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 66,825 hours, 11,004 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R GEN DRIVE LIGHT ON CONTINUOUSLY.  REPLACED NR 2 ENG IDG.  OP CHECKED AND LEAK CHKD OK.  A/C OK FOR RETURN TO SERVICE.
